International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 3, Part A

Generalized information measure and some source coding theorems


Author(s): Dhanesh Garg

Abstract: A new measure called generalized information measure is defined and its relationship with a new mean codeword length is discussed. Consequently two noiseless coding theorems subject to Kraft’s inequality have been proved. Further, we have shown that the mean codeword length for the best one-to-one code (not necessarily uniquely decodable) are shorter than the mean codeword length for the best uniquely decodable code by no more than for D=2.

Pages: 28-36 | Views: 669 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
Dhanesh Garg. Generalized information measure and some source coding theorems. Int J Stat Appl Math 2017;2(3):28-36.
Call for book chapter
International Journal of Statistics and Applied Mathematics